7 doctors weighed in:
Could someone die of an overdose on meloxicam?
7 doctors weighed in

Dr. Brian Le
Pain Management
4 doctors agree
In brief: Yes
You can develop overdose from taking too many Meloxicam pills.
The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... All overdose can lead to death.

In brief: Yes
You can develop overdose from taking too many Meloxicam pills.
The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... All overdose can lead to death.
Dr. Brian Le
Dr. Brian Le
Thank
1 comment
Dr. Thomas Namey
Thanks for describing the details of death, which is not the answer to the question!
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees
In brief: Yes.
Yes. But it would need be 50-60x the daily dose.
That would be suicide.

In brief: Yes.
Yes. But it would need be 50-60x the daily dose.
That would be suicide.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors